# SDR SWAA062581

- Difficulty date: July 21, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 65,974 hours, 57,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Casting
- Part number: 65C354801
- Condition: Broken
- Location: L1 Door Rod End
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER GATE CENTER ROD END CASTING BROKEN.  REMOVED AND REPLACED UPPER GATE CASTING PER MM.
